Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

I urinate a lot after having to much continuous sex

Hello i'm 18 years old i have been sexually active since i was 15 and yet gone to a gyno anyways, sometimes after having to much continuous sex i get this type of fullness in my ovarian area and i urinate a lot it very uncomfortable and I'm scared that it might be a cyst or cystis it comes and goes especially after i have a lot of sex like 3 days in a roll... and sometimes when i cough it hurts 

Asked On : Fri, 13 Aug 2010
Answers:  1 Views:  431
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
don't feel proud to be sexually active @ 15, that's not the age 4 sex. it may create lots of problem in ur lyf, i mean both social and biological. stop having sex for a few days. apply Boroline in ur vagina, u will feel better if u apply a little warm boroline, remember warm not hot. u will feel relaxed. and the problem also might occur if u have multiple sex partner. don't have sex for at least 10 days u will be alright. even don't try to have self sex or masturbation. did u got it?
for any other help related to this write me at
Answered: Sun, 15 Aug 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor